MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2006098
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during endoscopic retrograde cholangiopancreatography (ercp) procedure, the fiber was or recognized by the system, "fiber cannot be connected" message was prompted by the system.The procedure could not be completed, the physician placed a balloon device to place a stent instead.There were no patient complications.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia or whose sedation status was unknown.
 
Additional Manufacturer Narrative
B5 has been updated with the additional information.
 
Event or Problem Description
It was reported that during endoscopic retrograde cholangiopancreatography (ercp) procedure, the fiber was or recognized by the system, "fiber cannot be connected" message was prompted by the system, this event delayed the procedure 20 minutes.The procedure could not be completed, the physician placed a balloon device to place a stent instead.There were no patient complications.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia or whose sedation status was unknown.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The field service was performed, routine check after fiber issues with laser, the costumer was able to get laser working on their own, but wanted it checked out before using again.The system passes the test as was deemed ready to use.Since the investigation was unable to identify any damage or malfunction related to the reported allegation, the investigation conclusion code selected for the complaint was no problem detected.Incident description (b5) has been updated with additional information.
 
Event or Problem Description
It was reported that during an endoscopic retrograde cholangiopancreatography (ercp) procedure, the fiber was not recognized by the system and the message "fiber cannot be connected" was prompted.This event delayed the procedure 20 minutes.The procedure could not be completed, and the physician used a balloon device to place the stent instead.There were no patient complications reported.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia or whose sedation status was unknown.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20976722
Report Number2124215-2024-77070
Device Sequence Number15573625
Product Code GEX
UDI-Device Identifier07290109145990
UDI-Public07290109145990
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006098
Device Catalogue NumberGA-2006098
Device Lot Number0000000521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer12/17/2024
01/17/2025
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date01/10/2025
01/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale